# SDR CA021021006

- Difficulty date: October 1, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105CBS
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638302024
- Condition: Making Metal
- Location: Input Pinion
- Component: Transmission, 4638001001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT INPUT BEARING OUTER RACE PEELING/SPALLING.METAL PARTICLES FROM DAMAGED INPUT PINION.
